X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

what are the symptoms of having too much suboxone

  1. Questions
  2. >
  3. Category: Suboxone
  4. >
  5. what are the symptoms of having too much suboxone

Asked: 2020-01-10 15:41:01

I'm feeling really sick to my stomach and have been for several days. Could this be because I took too much suboxone?
5

19

Answered: 2020-01-11 09:47:11

Yes, there is a possibility that your nausea is caused by the suboxone. This could also be a withdrawal symptom if you're getting off of opioids. This a common side effect and nothing out of the ordinary, but either way I hope you feel better soon!

10

Answered: 2020-01-10 23:58:00

I was taking too much suboxone and my stomach hurt so bad. My doctor got me back on track with more appropriate doses. Maybe try that and see how you go.

9

Answered: 2020-01-11 07:32:37

Maybe it's the McDonalds.

4

Answered: 2020-01-11 18:45:53

Maybe you are taking too much suboxone. Are you following the doses prescribed by your doctor or are you taking more? It's so important to listen to your doctor.

3

Answered: 2020-01-11 09:27:28

I recommend you raise this issue with your doctor. He or she can tell you if your dosage is correct or if you're taking too much. Good luck!

We want to listen to your answers

Have an addiction specialist help you.
Find the treatment you deserve!